# SDR USAA020124

- Difficulty date: March 4, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 42,381 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .25 INCH, BOTTOM LAYER .5 INCH AND BENT, BELOW LOWER HINGE OF AFT ENTRY DOOR.  REPAIRED PER 53-00-01 WITHIN ALLOWABLE LIMITS.  (M)
